# SDR ASOA20130421134

- Difficulty date: April 19, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 31,380 hours, 23,677 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE FRAME 65 SHEAR TIE AT THE CARGO DOOR CUTOUT WAS FOUND TO BE CORRODED.  MX REMOVED THE CORROSION AND PERFORMED A SPLICE REPAIR IAW EC5320-01494.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
